Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287111] of Ingrid Daubechies

Papers Published

  1. Daubechies, I, An application of hyperdifferential operators to holomorphic quantization, Letters in Mathematical Physics, vol. 2 no. 6 (1978), pp. 459-469, ISSN 0377-9017 [doi]
    (last updated on 2017/12/14)

    Abstract:
    We use a hyperdifferential operator approach to study holomorphic quantization. We explicitly construct the Hilbert space operator which corresponds to a given holomorphic function. We further construct the adjoint and products of such operators and we discuss some special cases of selfadjointness. © 1978 D. Reidel Publishing Company.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320